# SDR SIMA990442

- Difficulty date: February 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339SB
- Make and model: Saab 340B
- Aircraft serial: 340B339
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, FOUND A CHAFE ON LT NACELLE INNER SKIN.  BLENDED CHAFE AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  FABRICATED A DOUBLER FROM CRES 301 1/4 HARD .025 INCH THICK.  APPLIED SEALANT TO THE CONTACT SURFACE OF THE DOUBLER, REPOSITIONED, AND INSTALLED FASTENERS WET.  APPLIED FIRE SEAL WITH DOW CORNING DC 730 RTV.  WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1383.  AIRCRAFT OK FOR SERVICE.  (X)
